| Catalog Number |
2968050 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/11/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient underwent oblique lumbar interbody fusion at l3-l5 due to spinal stenosis at l3-l5.Intra-op, during implantation, the peek part of the cage (where the cage connects to the inserter) broke.The broken fragment of the implant was removed.No patient complications were reported.